Sensitivity analysis for a system of generalized nonlinear mixed quasi-variational inclusions with $(A,\eta)$-accretive mappings in Banach spaces
Bull. Korean Math. Soc. 2009 Vol. 46, No. 6, 1175-1188
https://doi.org/10.4134/BKMS.2009.46.6.1175
Published online November 1, 2009
Jae Ug Jeong and Soo Hwan Kim
Dongeui University and Dongeui University
Abstract : In this paper, we study the behavior and sensitivity analysis of the solution set for a new system of parametric generalized nonlinear mixed quasi-variational inclusions with $(A,\eta)$-accretive mappings in $q$-uniformly smooth Banach spaces. The present results improve and extend many known results in the literature.
Keywords : quasi-variational inclusion, sensitivity analysis, resolvent operator, $(A,\eta)$-accretive mapping
MSC numbers : 49J40, 90C33
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd